Scattering Theory for Elliptic Operators of Arbitrary Order
Commentarii mathematici Helvetici, Tome 49 (1974), pp. 84-113
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1974__49_139572,
author = {Martin Schechter},
title = {Scattering {Theory} for {Elliptic} {Operators} of {Arbitrary} {Order}},
journal = {Commentarii mathematici Helvetici},
pages = {84--113},
year = {1974},
volume = {49},
zbl = {0288.47012},
url = {http://geodesic.mathdoc.fr/item/CMH_1974__49_139572/}
}
Martin Schechter. Scattering Theory for Elliptic Operators of Arbitrary Order. Commentarii mathematici Helvetici, Tome 49 (1974), pp. 84-113. http://geodesic.mathdoc.fr/item/CMH_1974__49_139572/